Carbamazepine에 의해 발생된 것으로 사료되는 항경련제 과민성 증후군 1예

Other Titles
A Case of Anticonvulsant Hypersensitivity Syndrome Induced by Carbamazepine
Authors
박석열김주용김창욱김병천이규석
Department
Dept. of Dermatology (피부과학)
Issue Date
2004
Citation
대한피부과학회지, Vol.42(4) : 523-526, 2004
ISSN
0494-4739
Abstract
Anticonvulsant hypersensitivity syndrome is a life threatening immunologic reaction of anticonvulsants therapy such as phenytoin, phenobarbital, or carbamazepine, characterized by multiple abnormalities ssuch as fever, rash, lymphadenopathy, acute hepatocellular injury, leukocytosis, and eosinophilia. We report a case of anticonvulsant hypersensitivity syndrome thought to be caused by the use of carbamazepine in a 65-year-old male. He developed erythematous skin eruption four weeks after beginning therapy with carbamazepine. The clinical, laboratory and histologic findings of this patient were compatible with anticonvulsant hypersensitivity syndrome.
Keywords
Anticonvulsant Hypersensitivity syndromeCarbamazepine
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/39771
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Dermatology (피부과학)
Keimyung Author(s)
김창욱; 김병천; 이규석
Full Text
http://kiss.kstudy.com/thesis/thesis-view.asp?key=2218180
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE